# SDR ASAA2013112796551

- Difficulty date: November 27, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 12 hours, 3 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND NOT SUCCESSFUL. LANDED 16R WITH ILS CRITICAL AREA CLEAR. AIRCRAFT DRIFTED RT OF CENTERLINE DURING THE FLARE.  AIRCRAFT TOUCHED DOWN AT APPROXIMATELY THE 1200 POINT AND APPROXIMATELY 50 RT OF CENTERLINE.  WIND WAS CALM.  ACFT GROUNDED.  NO FAULTS LOGGED IN DFCS A&B.  LANDING VERIFY TEST PASSED, REF MM 22-11-00.
